Always_Napping

188d

I am finally getting some sort of treatment for my GP. But the meds I’m on or something underlying has caused me to have extremely blurry vision. I already have bad astigmatisms in both eyes. I can see distance with my glasses and nothing has changed there, but I can’t focus or see anything that is 2ft from my face.
I’m on all new meds too so idk which one is the issue. It’s been 2 days of not being able to see properly.

I’m on 4mg zofran, rifaxmin, pantoprazole, and scopolamine patches.

Have any of you experienced this? Could it be the medicine or malnutrition?

Gastroparesis

Pantoprazole

Scopolamine

Malnutrition

Rifaximin

Ondansetron

View all
  • Neris73

    178d

    What is the meds for malnutrition?

    • Always_Napping

      177d

      the issue was the scolpamine anti nausea patch

      • Always_Napping

        177d

        Causing the vision change

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.